Results 1 to 8 of 8
  1. #1
    BigIsBest is offline Junior Member
    Join Date
    Dec 2005
    Posts
    78

    testicles sore using dbol... normal ?? should i lower the dosage??

    just started my cycle dbol /test/deca and only using dbol atm to kickstart cycle..
    only been 5 days running dbol at 30mg a day and the last 2 days been feeling soreness in my left testicle kinda like a blue balls feeling... just wondering if this is normal?? and should i lower the dosage to 20mg??

    thanks in advance

  2. #2
    bjpennnn's Avatar
    bjpennnn is offline American Psycho
    Join Date
    Feb 2009
    Posts
    5,750
    When you say kick start do you mean you have already started the deca /test? Have you shot your first couple doses of test yet? Your being shut down you will want to throw in some hcg in there asap. What are your stats?

  3. #3
    BigIsBest is offline Junior Member
    Join Date
    Dec 2005
    Posts
    78
    yeah sorry... had 2 injections of test this week aswell havnt started deca yet until week 3...

  4. #4
    bjpennnn's Avatar
    bjpennnn is offline American Psycho
    Join Date
    Feb 2009
    Posts
    5,750
    ya man i would for sure get some hcg if you can especially since the deca will shut you down hard if your balls are already aching from the test dbol . I would get a hold of some caber/prami also for the deca for sides just my .02 good luck bro. 250ius x 2 a week of the hcg leading up to pct will help you recover faster when you come off as well.

  5. #5
    BigIsBest is offline Junior Member
    Join Date
    Dec 2005
    Posts
    78
    the funny thing is ive run the same cycle last year but only ran the dbol at 20mg per day.. which is why im wondering if i should drop to 20mg from 30.. only reason why i went 30mg is alot of guys said dbol at 20mg per day is kinda a waste

  6. #6
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by BigIsBest View Post
    just started my cycle dbol /test/deca and only using dbol atm to kickstart cycle..
    only been 5 days running dbol at 30mg a day and the last 2 days been feeling soreness in my left testicle kinda like a blue balls feeling... just wondering if this is normal?? and should i lower the dosage to 20mg??

    thanks in advance
    I dont think your being shut down already but you may consider adding some HCG to use during your cycle.

  7. #7
    wmaousley's Avatar
    wmaousley is offline American Bedoo
    Join Date
    Dec 2010
    Location
    Kuwait/Florida
    Posts
    3,518
    The same happens to me within the first 2 weeks, really depends on the person. Using HCG during cycle as **** said will prevent testicle shrinkage.

  8. #8
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533
    Bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •